LUISS

Docente: Marco Dall’Aglio

foto

    Current position

  • Associate Professor – Mathematical Methods in economics – LUISS University
    Fields of interest

  • Fair division theory – cooperative and noncooperative game theory
    Education

  • 1995: Dottorato di Ricerca in Mathematical Statistics – Universita’ di Roma La Sapienza
  • 1991: Laurea in Statistics – Universita’ di Roma La Sapienza
    Past academic positions

  • 1996-2001 Ricercatore – University of Chieti-Pescara
  • 2001-2009 Associate Professor – University of Chieti-Pescara
    Teaching experience

  • Mathematics for economists, Statistics, Operations research, Game theory, Probability theory, Decision theory, Mathematical finance
    Scholarships

  • 1999: CNR – Georgia Tech – School of Mathematics – Atlanta, U.S.A.
  • 1996: CNR – Department of Statistics and Applied Probability – UC Santa Barbara, U.S.A.
  • 1991: INDAM – Universita’ di Roma La Sapienza
    Publications

  • Finding Maxmin Allocations in Cooperative and Competitive Fair Division (with Camilla Di Luca), Annals of Operations Research, DOI 10.1007/s10479-014-1611-9
  • Dynamic Collusion and Collusion Games in Knaster’s Procedure (with Federica Briata and Vito Fragnelli) , Czech Economic Review, vol.6 (2012), 199-208, ISSN 1802-4696
  • Allocation rules incorporating interval uncertainty (with Rodica Branzei), Journal of Operation Research and Decisions, Issue n.2/2009, 19-28, ISSN 1230-1868.
  • Cooperation in dividing the cake (with Rodica Branzei and Stef Tijs), TOP, Vol.17 (2009), 417-432, ISSN 1134-5764, doi:10.1007/s11750-009-0075-6.
  • Disputed Lands (with Fabio Maccheroni), Games and Economic Behavior, Vol.66 (2009), no.1, 57-77, ISSN 0899-8256, doi:10.1016/j.geb.2008.04.006
  • How to allocate hard candies fairly (with Raffaele Mosca), Mathematical Social Sciences, Vol.54 (2007), 218{237, ISSN: 0165-4896. doi:10.1016/j.mathsocsci.2007.04.008
  • Fair Division without Additivity (with Fabio Maccheroni), American Mathematical Monthly, Vol.112 (2005), 363-365, ISSN: 0002-9890.
  • Maximin share and minimax envy in fair-division theory (with Theodore P. Hill). Journal of Mathematical Analysis and Applications, Vol. 281 (2003), n.1, 346-361, ISSN: 0022-247X.
    doi:10.1016/S0022-247X(03)00107-0
  • Zonoids, Linear Dependence, and Size-Biased Distributions on the Simplex (with Marco Scarsini). Advances in Applied Probability, Vol. 35 (2003), n.4, 871-884, ISSN 0001-8678.
    8. When Lorenz met Lyapunov (with Marco Scarsini). Statistics & Probablilty Letters, Vol. 54 (2001), 101{105, ISSN:
    0167-7152.
  • The Dubins-Spanier optimization problem in fair division theory. Journal of Computational and Applied Mathematics, Vol. 130 (2001), 17-40, ISSN: 0377-0427.
  • Metrization of epi-convergence: An application to the strong consistency of M-estimators (with Svetlozar T. Rachev), Journal of Computational Analysis and Applications, Vol.1 (1999), 63-86, ISSN: 1521-1398.
  • Strategic games on defense trees (with Stefano Bistarelli and Pamela Peretti), Chapter 1 (pp. 1-15)  in “Formal Aspects in security and trust” (T. Dimitrakos, F. Martinelli P.Y. A. Ryan and S. Schneider, editors), Volume 4691/2007 in “Lecture Notes in Computer Science” Springer Verlag, Berlin Heidelberg, 2007, ISBN: 3-540-75226-9
    doi:10.1007/978-3-540-75227-1_1
  • Optimization problems in fair division theory. Chapter 20 of “Handbook on Analytic-Computational Methods in Applied Mathematics” (G. Anastassiou, editor). Chapman & Hall/CRC Press, Boca Raton, U.S.A., 2000,
    ISBN: 1-58488-135-6.
  • On Some Applications of LSIP to Probability and Statistics. Chapter 11 (pp. 237{254) of “Semi-Infinite
    Programming: Recent Advances” (M.A. Goberna e M.A. Lopez, editors), Volume 57 of “Nonconvex Optimization And Its Applications”, Kluwer Academic Publishers, Dordrecht, 2001, ISBN: 1-4020-0032-4.
  • Ranking and unranking permutations with applications (with Fabio Critani and Giuseppe Di Biase). Innovation in Mathematics (V.Keranen, A. Hietamaki, P. Mitic, editors).
    Computational Mechanics Publications, Southhampton, UK, 1997, ISBN: 1-85312-5059.
  • Robust statistics: from classical to Bayesian analysis (with C. Conigliani, M. Perone Pacifico and G. Salinetti), Metron, Vol. LII (1994), n. 3-4, pp. 89-109, ISSN: 0026-1424.
    Working papers

  • On Bankruptcy Game Theoretic Interval Rules (with Rodica Branzei and Stef Tijs). Submitted. Arxiv.org
  • Bounds for alpha-Optimal Partitioning of a Measurable Space Based on Several Efficient Partitions (wuth Camilla Di Luca). Submitted. Arxiv.org